# SDR R61A2020011870038

- Difficulty date: January 7, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 17,316 hours, 11,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 17010064002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND PANEL 1441FR HAS FRETTING/CORROSION ON 2 FLANGES, RACK 4 SHELF F REMOVED 3 ANGLES ON PANEL 1441FR LOCATED/DRILLED HOLES ON NEW (3) ANGLES AND INSTALLED NEW NUT PLATES THEN INSTALLED NEW ANGLES ON PANEL REF EMB SRM 51-40-02, 51-40-08 AND EMB AMM MPP (1963) 20-10-01/200
